| Catalog Number |
133S-MX-14-T |
| Medical Device Problem Codes |
Break (1069); Malposition of Device (2616); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported expander got punctured after flipping.Later healthcare professional reported "flipped after placement".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: broken device and use error.
Additional Manufacturer Narrative
Upon further review, abbvie medical safety determined that the event of device puncture/break is not related to the device.Hence unreporting the previously reported event of "break".Additional, changed, and/or corrected data: b5, h6.
Event or Problem Description
Upon further review, abbvie medical safety determined that the event of device puncture/break is not related to the device.Hence unreporting the previously reported event of "break".The event "flipped after placement" is serious and reportable.